Object

Title: Dense subgroups in the group of interval exchange transformations

Abstract:

The paper concerns the characterization of the group IET of interval exchange transformations (IET). We investigate a class of rational subgroups of IET. These are subgroups consisting of IET transformations defined by partitions with rational endpoints. We propose a characterization of rational subgroups in terms of infinite supernatural numbers and prove that every such subgroup is dense in IET. We also discuss the properties of these groups.

Format:

application/pdf

Resource Identifier:

Baza „Dorobek” – nr opisu: 0000095991 ; oai:repolis.bg.polsl.pl:31962

Source:

Algebra Discrete Mathematics 2014 vol. 17 nr 2, s. 232-247

Language:

eng

Relation:

Wydział Matematyki Stosowanej. Politechnika Śląska

Access:

zasób dostępny bez ograniczeń

Licence:

CC BY 3.0

Object collections:

Last modified:

Nov 30, 2015

In our library since:

Nov 23, 2015

Number of object content hits:

64

All available object's versions:

https://repolis.bg.polsl.pl/publication/35890

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Gęste podgrupy w grupie tasowań przedziału Nov 30, 2015

This page uses 'cookies'. More information